| Model Number |
X SERIES |
| Medical Device Problem Codes |
Pacing Problem (1439); Defibrillation/Stimulation Problem (1573); Failure of Device to Self-Test (2937)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The customer's report was observed and attributed to a damaged inductor on the processor/brige/pace board.The processor/bridge/pace board was replaced to resolve the report.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.
Event or Problem Description
Complainant alleged that during biomed testing, the device failed self-test for defib and pacer functions.The device also displayed "defib disabled" and "pacer disabled" error messages.Complainant indicated that there was no patient involvement in the reported malfunction.